# SDR GTIA2023051737193

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,478 hours, 2,644 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED STRONG MUSKY ODOR DESCENDING THRU 8000FT ODOR THOUGHOUT CABIN -PER TSM 05-50-00-810-831-A. RUN APU PACK 1 NAD PACK 3 NO SMELL. RUN ENG #1 AND ENG #2 PACK 1 AND PACK 2 AND FOUND NO SMELL. A/C GOOD TO CONTINUE SERVICE
